MathSciNet Relay Station
MathSciNet bibliographic data
MR2185349 (2006k:33031) 33C90 (47E05)
Dattoli, G.; He, M. X.; Ricci, P. E. Eigenfunctions of Laguerre-type operators and generalized evolution problems. Math. Comput. Modelling 42 (2005), no. 11-12, 1263–1268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement